# SDR AT0000303

- Difficulty date: April 28, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR OUTSIDE LIMITS AT BS 180 TO 207 L-20.  REPAIRED TO CORRECT TOLORANCE IAW TIMCO REO L00162.
